Homéomorphismes de surfaces théorèmes de la fleur de Leau-Fatou et de la variété stable
Astérisque, no. 292 (2004), 126 p.
@book{AST_2004__292__1_0,
     author = {Le Roux, Fr\'ed\'eric},
     title = {Hom\'eomorphismes de surfaces th\'eor\`emes de la fleur de Leau-Fatou et de la vari\'et\'e stable},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {292},
     year = {2004},
     zbl = {1073.37046},
     mrnumber = {2068866},
     language = {fr},
     url = {http://www.numdam.org/item/AST_2004__292__1_0}
}
Le Roux, Frédéric. Homéomorphismes de surfaces théorèmes de la fleur de Leau-Fatou et de la variété stable. Astérisque, no. 292 (2004), 126 p. http://www.numdam.org/item/AST_2004__292__1_0/

[Ale23] J. W. Alexander - « On the deformation of an n-cell », Proc. Nat. Acad. Sci. USA 9 (1923), p. 406-407. | Article | JFM 49.0407.01

[And70] S. Andrea - « The plane is not compactly generated by a free mapping », Trans. Amer. Math. Soc. 151 (1970), p. 481-498. | Article | MR 267543 | Zbl 0205.54002

[AP93] S. Alpern & V. S. Prasad - « Combinatorial proofs of the Conley-Zehnder-Franks theorem on a fixed point for torus homeomorphisms », Adv. in math. 99 (1993), p. 238-247. | Article | MR 1219584 | Zbl 0781.58013

[BF93] M. Barge & J. Franks - « Recurrent sets for planar homeomorphism », in Proceedings of the Smalefest (M.W. Hirsch & al., éds.), 1993, p. 186-195. | MR 1246118 | Zbl 0806.57005

[BLR03] F. Béguin & F. Le Roux - « Ensemble oscillant d'un homéomorphisme de Brouwer, homéomorphismes de Reeb », Bull. Soc. math. France 131 (2003), p. 149-210. | Article | Numdam | MR 1988946 | Zbl 1026.37033

[Bon97] M. Bonino - Thèse, Institut Fourier, Grenoble, 1997.

[Bon99] M. Bonino, « Propriétés locales de l'espace des homéomorphismes de Brouwer », Ergodic Theory Dynam. Systems 19 (1999), no. 6, p. 1405-1423. | Article | MR 1738944 | Zbl 0984.37043

[Bon01] M. Bonino, « A dynamical property for planar homeomorphisms. Application to the problem of canonical position around an isolated fixed point », Topology 40 (2001), no. 6, p. 1241-1257. | Article | MR 1867244 | Zbl 0997.54064

[Bro12] L. E. J. Brouwer - « Beweis des ebenen Translationssatzes », Math. Ann. 72 (1912), p. 37-54. | Article | JFM 43.0569.02 | MR 1511684

[Bro71] R. F. Brown - The Lefschetz fixed point theorem, Scott, Foresman and Co., Glenview, Ill.-London, 1971. | MR 283793 | Zbl 0216.19601

[Bro77] M. Brown - « A short short proof of the Cartwright-Littlewood theorem », Proc. Amer. Math. Soc. 65 (1977), p. 372. | MR 461491 | Zbl 0369.57001

[Bro84] M. Brown, « A new proof of Brouwer's lemma on translation arcs », Houston J. Math. 10 (1984), p. 35-41. | MR 736573 | Zbl 0551.57005

[Bro85] M. Brown, « Homeomorphisms of two-dimensional manifolds », Houston J. Math. 11 (1985), p. 455-469. | MR 837985 | Zbl 0605.57005

[Bro90a] M. Brown, « Fixed points for orientation preserving homeomorphisms of the plane which interchange two points », Pacific J. Math. (1990). | MR 1047399 | Zbl 0728.55001

[Bro90b] M. Brown, « On the fixed point index of iterates of planar homeomorphism », Proc. Amer. Math. Soc. 108 (1990), p. 1109-1114. | Article | MR 994772 | Zbl 0686.58028

[BS90] S. Baldwin & E. Slaminka - « A stable/unstable "manifold" theorem for area preserving homeomorphisms of two manifolds », Proc. Amer. Math. Soc. 109 (1990), no. 3, p. 823-828. | MR 1013963 | Zbl 0708.58018

[Cam78] C. Camacho - « On the local structure of conformal mappings and holomorphic vector fields in 𝐂 2 », in Journées Singulières de Dijon (Univ. Dijon, Dijon, 1978), Soc. Math. France, Paris, 1978, p. 3, 83-94. | Numdam | MR 542732 | Zbl 0415.30015

[CG93] L. Carleson & T. W. Gamelin - Complex dynamics, Springer-Verlag, New York, 1993. | Article | MR 1230383 | Zbl 0782.30022

[Dol95] A. Dold - Lectures on algebraic topology, Springer-Verlag, Berlin, 1995, Reprint of the 1972 edition. | Article | MR 1335915

[Dum77] F. Dumortier - « Singularities of vector fields on the plane », J. Differential Equations 23 (1977), no. 1, p. 53-106. | Article | MR 650816 | Zbl 0346.58002

[Dum78] F. Dumortier, Singularities of vector fields, Instituto de Matemática Pura e Aplicada, Rio de Janeiro, 1978. | MR 526571

[Fat87] A. Fathi - « An orbit closing proof of Brouwer's lemma on translation arcs », Enseign. Math. 33 (1987), p. 315-322. | MR 925994 | Zbl 0649.54022

[Flu90] M. Flucher - « Fixed points of measure preserving torus homeomorphisms », Manuscripta Math. 68 (1990), p. 271-293. | Article | MR 1065931 | Zbl 0722.58027

[Fra88] J. Franks - « Generalizations of the Poincaré-Birkhoff theorem », Ann. of Math. 128 (1988), p. 139-151. | Article | MR 951509 | Zbl 0676.58037

[Fra92] J. Franks, « A new proof of the Brouwer plane translation theorem », Ergodic Theory Dynam. Systems 12 (1992), p. 217-226. | Article | MR 1176619 | Zbl 0767.58025

[GP74] V. Guillemin & A. Pollack - Differential topology, Prentice-Hall Inc., Englewood Cliffs, N.J., 1974. | MR 348781 | Zbl 0361.57001

[Gui94] L. Guillou - « Théorème de translation plane de Brouwer et généralisations du théorème de Poincaré-Birkhoff », Topology 33 (1994), p. 331-351. | Article | MR 1273787 | Zbl 0924.55001

[Gui95] L. Guillou, « A generalized translation theorem for free homeomorphisms of surfaces », Proc. Amer. Math. Soc. 123 (1995), p. 3243-3250. | Article | MR 1301500 | Zbl 0863.54032

[Ham54] O. H. Hamilton - « A short proof of the Cartwright-Littlewood theorem », Canad. J. Math. (1954). | MR 64394 | Zbl 0058.38605

[Hir90] K. Hiraide - « Expansive homeomorphism of compact surfaces are pseudo-Anosov», Osaka J. Math. (1990). | MR 1049828 | Zbl 0713.58042

[Hom53] T. Homma - « An extension of the Jordan Curve Theorem », Yokohama Math. J. 1 (1953), p. 125-129. | MR 58194 | Zbl 0051.40104

[HT53] T. Homma & H. Terasaka - « On the structure of the plane translation of Brouwer. », Osaka J. Math. 5 (1953), p. 233-266. | MR 58963 | Zbl 0051.14701

[Kap42] W. Kaplan - « The structure of a curve-family on a surface in the neighborhood of an isolated singularity », Amer. J. Math. 64 (1942), p. 1-35. | Article | MR 5338 | Zbl 0063.09009

[Ker34] B. Kerékjártó - « Sur le groupe des transformations topologiques du plan », Ann. Scuola Norm. Sup. Pisa (1934), p. 393-400. | JFM 60.0521.02 | Numdam | MR 1556737 | Zbl 0010.03902

[Lax71] P. D. Lax - « Approximation of measure preserving transformations », Comm. Pure Appl. Math. 24 (1971), p. 133-135. | Article | MR 272983 | Zbl 0205.35702 | Zbl 0208.32202

[LCa] P. Le Calvez - « Une version feuilletée du théorème de translation de Brouwer », Prépublication. | Article | Zbl 1073.37045

[LCb] P. Le Calvez, « Une version feuilletée équivariante du théorème de translation de Brouwer », Prépublication. | Article | Numdam | Zbl 1152.37015

[LC99] P. Le Calvez, « Une propriété dynamique des homéomorphismes du plan au voisinage d'un point fixe d'indice >1 », Topology 38 (1999), no. 1, p. 23-35. | Article | MR 1644067 | Zbl 0976.54046

[LC03] P. Le Calvez, « Dynamique des homéomorphismes du plan au voisinage d'un point fixe », Ann. scient. Éc. Norm. Sup. 4e série 129 (2003), p. 3221-3230. | Numdam | MR 1987979 | Zbl 1017.37017

[LCS96] P. Le Calvez & A. Sauzet - « Une démonstration dynamique du théorème de translation de Brouwer », Expo. Math. 14 (1996), no. 3, p. 277-287. | MR 1409005 | Zbl 0859.54029

[LCY97] P. Le Calvez & J.-C. Yoccoz - « Un théorème d'indice pour les homéomorphismes du plan au voisinage d'un point fixe », Ann. of Math. (2) 146 (1997), no. 2, p. 241-293. | Article | MR 1477759 | Zbl 0895.58032

[Lew89] J. Lewowicz - « Expansive homeomorphisms of surfaces », Bol. Soc. Brasil. Mat. (N.S.) 20 (1989), no. 1, p. 113-133. | Article | MR 1129082 | Zbl 0753.58022

[LR] F. Le Roux - « Un indice qui affine l'indice de Poincaré-Lefschetz pour les points fixes d'homéomorphismes de surfaces », en préparation. | Zbl 1203.37076

[LR97] F. Le Roux, Étude topologique de l'espace des homéomorphismes de Brouwer, Thèse, Institut Fourier, Grenoble, 1997. | Zbl 1168.37315

[LR99a] F. Le Roux, « Bounded recurrent sets for planar homeomorphisms », Ergodic Theory Dynam. Systems 19 (1999), no. 4, p. 1085-1091. | Article | MR 1709432 | Zbl 1031.37038

[LR99b] F. Le Roux, « Classes de conjugaison des flots du plan topologiquement équivalents au flot de Reeb », C. R. Acad. Sci. Paris Sér. I Math. 328 (1999), no. 1, p. 45-50. | Article | MR 1674425 | Zbl 0922.58069

[LR00] F. Le Roux, « Migration des points errants d'un homéomorphisme de surface », C. R. Acad. Sci. Paris Sér. I Math. 330 (2000), no. 3, p. 225-230. | Article | MR 1748313 | Zbl 0983.37048

[LR01] F. Le Roux, « Étude topologique de l'espace des homéomorphismes de Brouwer, II », Topology 40 (2001), p. 1089-1121. | Article | MR 1860542 | Zbl 1168.37316

[LR03] F. Le Roux, « Invariants combinatoires des homéomorphismes de surfaces (I), structure des homéomorphismes de Brouwer », Prépublication Orsay, 2003. | MR 2175156

[Mat01] S. Matsumoto - « Types of fixed points of index one of surface homeomorphisms », Ergodic Theory Dynam. Systems 21 (2001), no. 4, p. 1181-1211. | Article | MR 1849606 | Zbl 0988.37050

[Mil99] J. Milnor - Dynamics in one complex variable, Friedr. Vieweg & Sohn, Braunschweig, 1999, Introductory lectures. | MR 1721240 | Zbl 0946.30013

[Nak95a] H. Nakayama - « A non-flowable plane homeomorphism whose non- Hausdorff set consists of two disjoint lines », Houston J. Math. 21 (1995), no. 3, p. 569-572. | MR 1352607 | Zbl 0857.54040

[Nak95b] H. Nakayama, « On dimensions of non-Hausdorff sets for plane homeomorphisms », J. Math. Soc. Japan 47 (1995), no. 4, p. 789-793. | Article | MR 1348759 | Zbl 0847.54011

[Nik74] N. A. Nikishin - « Fixed points of diffeomorphisms of two-dimensional spheres preserving an oriented plane », Funktional Anal, i Prelozen 8 (1974), p. 84-85. | MR 346846 | Zbl 0298.57019

[OU41] J. C. Oxtoby & S. M. Ulam - « Measure-preserving homeomorphisms and metrical transitivity. », Ann. of Math. II. Ser. 42 (1941), p. 874-920. | Article | MR 5803 | Zbl 0063.06074

[PS87] S. Pelikan & E. E. Slaminka - « A bound for the fixed point index of area-preserving homeomorphisms of two-manifolds », Ergodic Theory Dynam. Systems 7 (1987), p. 463-479. | Article | MR 912377 | Zbl 0632.58014

[Sau01] A. Sauzet - Applications des décompositions libres à l'étude des homéomorphismes de surface, Thèse, Université Paris Nord, 2001.

[Sch75] B. V. Schmitt - « Sur les plongements, admettant zero ou un point fixe, du disque dans le plan », Topology 14 (1975), p. 357-365. | Article | MR 397739 | Zbl 0321.55025

[Sim74] C. P. Simon - « A bound for the fixed-point index of an area-preserving map with applications to mechanics », Invent. Math. 26 (1974), p. 187-200. | Article | MR 353372 | Zbl 0331.55006

[Sla88a] E. E. Slaminka - « Area preserving homeomorphisms of two manifolds », in Hamiltonian dynamical systems (Boulder, CO, 1987), Amer. Math. Soc., Providence, RI, 1988, p. 153-167. | Article | MR 986263 | Zbl 0675.58023

[Sla88b] E. E. Slaminka, « A Brouwer translation theorem for free homeomorphisms », Trans. Amer. Math. Soc. 306 (1988), no. 1, p. 277-291. | Article | MR 927691 | Zbl 0653.54030

[Sla93] E. E. Slaminka, « Removing index 0 fixed points for area preserving maps of two manifolds », Trans. Amer. Math. Soc. 340 (1993), no. 1, p. 429-445. | MR 1145963 | Zbl 0787.58019

[Spa66] E. H. Spanier - Algebraic topology, Springer-Verlag, 1966. | MR 1325242 | Zbl 0810.55001 | Zbl 0145.43303

[Whi33] H. Whitney - « Regular families of curves », Ann. of Math. II ser. 34 (1933), p. 244-270. | Article | JFM 59.1256.04 | MR 1503106